# SDR GLBA2017030100636

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 38,882 hours, 46,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE PASSENGER DOOR AFT CABLES WERE LOOSE AND REQUIRE ADJUSTMENT. TIGHTENED PASSENGER DOOR AFT CABLE IAW AMM 52-10-02.
